# SDR CALA2015030900144

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 37,243 hours, 12,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER LIGHT OUTSIDE L1 ENTRY DOOR INOPERATIVE, STATION 322.  R & R EMER LIGHT BATTERY PACK.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-06.  PN AD-D717-01-100.
